# SDR HNAA2024052200430

- Difficulty date: April 10, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frm 7-8 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2017 MULTIPLE GOUGES FOUND ON FUSELAGE EXTERNAL SKIN AT FR7-8 STR20R-21R.  REPAIRD IAW EO1-53-24-0260
